# SDR AWXA200400936

- Difficulty date: August 27, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 46,871 hours, 21,181 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Zone 128
- Component: Fan, Technofan
- Component part number: EVT3454H
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHX TO MCO, SMELLED A BURNING ELECTRICAL ODOR WITH VISIBLE SMOKE IN COCKPIT, WHILE DIVERTING TO DFW APPROXIMATELY 2 MILES LATER VENT EXTRACT FAULT LIGHT ILLUMINATED.  MAINTENANCE PLACED SYSTEM ON MEL AND DEACTIVATED EXTRACT FAN.  UPON ARRIVAL AT FIRST MAINTENANCE STATION, REPLACED AVIONICS COOLING (EXTRACT) FAN IAW AMM 21-26-51-04, OPERATIONAL CHECK WAS GOOD.  SUPP - VENDOR CONFIRMED FAILURE OF AVIONICS COOLING FAN S/N 675, UNIT SEIZED, COULD NOT PERFORM INCOMING FUNCTIONAL CHECK.  FOUND THE FRONT BEARING BROKEN, REAR BEARING LOOSE AND WORN, AND FRONT FLANGE CENTER HOLE WORN.  REPLACED DEFECTIVE PARTS AND PERFORMED FUNCTIONAL TEST IAW CMM 21-26-42, REV 6.
